# SDR 2016FA0000473

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: General aviation
- Aircraft: N4489A
- Make and model: Beech B200C
- Aircraft serial: BL145
- Aircraft time: 8,385 hours, 6,229 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCE4N3
- System (JASC): 7603 · Power Lever
- Part: Tube
- Part number: 505245165
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND THE NR 1 THROTTLE PUSH/PULL TUBE IN CENTER PEDESTAL RUBBING ON WIRE BUNDLE TRAY.  NORMAL TUBE OD IS .497 AND OD FOR AREA BEING RUBBED .472.  I
